# SDR ASOA2012071301895

- Difficulty date: May 26, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 33,585 hours, 30,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Part time: 986,424 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW AMM 33-51-00-710-501.  FAILED OPS CHECK.  TROUBLESHOT EMERGENCY LIGHTS & FOUND ALL FOUR BATTERY PACKS FULLY DISCHARGED IAW AMM 33-51-00-00.  REPLACED EMERGENCY LIGHT BATTERY PACKS IAW AMM 33-51-04-000-801 & 33-51-04-400-801.
